Alert archive / New Jersey / Special Weather Statements in 2012

Special Weather Statement, NWS Philadelphia/Mount Holly

May 24, 2012Burlington County, New Jersey

NWS Philadelphia/Mount Holly issued this special weather statement at May 24, 2012, 1:19 PM EDT for Burlington County, New Jersey. It was in force for 56 min. 8 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 24, 2012, 1:19 PM EDT (17:19 UTC)
Expired
May 24, 2012, 2:15 PM EDT
In force
56 min
Issued by
NWS Philadelphia/Mount Holly

County Burlington County, NJ

The radar

The Philadelphia radar (KDIX), 35 km from the middle of the area, began a volume at 17:20 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 24, 1:29 PM EDTTSTM WND DMGMedford, NJLARGE LIMBS DOWN
May 24, 1:29 PM EDTHAIL 0.88Vincentown, NJ
May 24, 1:34 PM EDTHAIL 0.25Columbus, NJ
May 24, 1:42 PM EDTHAIL 0.5Lumberton, NJ
May 24, 1:43 PM EDTHAIL 0.75Medford, NJ
May 24, 1:54 PM EDTTSTM WND DMGMansfield Twp, NJWIRES REPORTED DOWN IN MANSFIELD.
May 24, 2:04 PM EDTHAIL 0.5Medford, NJ
May 24, 2:05 PM EDTTSTM WND DMGFlorence Twp, NJWIRES REPORTED DOWN IN FLORENCE.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

The nearest sounding before it

Phillips Aaf/Abe, MD (KAPG), launched 12:00Z, 5.3 hours before the alert went out and 128 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Phillips Aaf/Abe, MD at 12:00Z on 2012-05-24Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 302 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Phillips Aaf/Abe, MD at 12:00Z on 2012-05-24The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -11 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
302 J/kg
Mixed-layer CIN
-16 J/kg
Mixed-layer LCL
499 m above ground
0-6 km bulk shear
8 kt
0-1 km storm-relative helicity
-11 m²/s²
0-3 km storm-relative helicity
6 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

275 
WWUS81 KPHI 241719
SPSPHI

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
119 PM EDT THU MAY 24 2012

NJZ015-019-241815-
MERCER NJ-NORTHWESTERN BURLINGTON NJ-
119 PM EDT THU MAY 24 2012

...STRONG THUNDERSTORMS WILL AFFECT BURLINGTON AND MERCER COUNTIES...

AT 116 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED 
SCATTERED DEVELOPING STRONG THUNDERSTORMS ALONG A LINE EXTENDING 
FROM 12 MILES SOUTHEAST OF TRENTON TO 15 MILES SOUTHEAST OF 
CAMDEN...MOVING NORTH AT 10 MPH. THE THUNDERSTORMS WILL BE NEAR 
EVESHAM AROUND 130 PM...CROSSWICKS...LUMBERTON AROUND 145 
PM...YARDVILLE-GROVEVILLE...NWS OFFICE AROUND 200 PM...WHITE HORSE 
AND FLORENCE AROUND 215 PM.

VERY HEAVY RAIN WILL FALL FROM THESE STORMS...AND WILL CAUSE WATER TO
POND ON ROADS AND QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS.

WIND GUSTS TO 50 MPH ARE POSSIBLE WITH THESE STORMS.

EXPECT SMALL HAIL AND FREQUENT...DANGEROUS CLOUD TO GROUND LIGHTNING
FROM THESE STORMS.

IF YOU SEE THREATENING WEATHER, MOVE INDOORS QUICKLY.

LAT...LON 3979 7485 3979 7488 4000 7500 4008 7489
      4008 7487 4013 7482 4012 7478 4013 7474
      4016 7472 4018 7474 4024 7467 4007 7458

$$

TFG

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this special weather statement went out at May 24, 11:21 AM EDT, 1 hour 58 minutes earlier.

Area forecast discussion, May 24, 11:21 AM EDT, 1 hour 58 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1121 AM EDT THU MAY 24 2012

.SYNOPSIS...
A WEAK AREA OF HIGH PRESSURE AND A WEAK UPPER TROUGH WILL
CONTINUE TO BRING UNSETTLED CONDITIONS TO THE AREA TODAY THROUGH
FRIDAY. AN UPPER RIDGE WILL BUILD ACROSS THE AREA THIS WEEKEND
INTO MONDAY WHILE LOW PRESSURE FORMS WELL TO THE SOUTH. THESE
SYSTEMS WILL BRING SHOWERS AT TIMES FOR THE AREA THIS WEEKEND
ALONG WITH INCREASING TEMPERATURES. A FRONT WILL CROSS THE AREA
NEXT TUESDAY INTO WEDNESDAY.

&&

.NEAR TERM /UNTIL 6 PM THIS EVENING/...
VISIBILITIES ARE STILL BELOW ONE MILE IN SPOTS ACROSS THE
POCONOS. THIS WILL IMPROVE THIS AFTERNOON.

ISOLATED SHOWERS AND THUNDERSTORMS CONTINUE TO FIRE ACROSS THE
I-95 CORRIDOR AND COASTAL PLAIN. MESOSCALE ANALYSIS SHOWED AN
INCREASE IN CAPE THE LAST COUPLE HOURS. EVEN A SMALL AMOUNT OF
MOISTURE CONVERGENCE AND FRONTOGENESIS CAN BE FOUND.

COMBINE THE ABOVE WITH SECONDARY VORTICITY APPROACHING THE REGION
FROM THE SOUTH, WE'LL CONTINUE TO CARRY THE GOING POPS INTO THE
AFTERNOON. THE UPSLOPE AREAS REMAIN A BIT STABLE AT THIS TIME, BUT
THAT SHOULD CHANGE THIS AFTERNOON.

&&

.SHORT TERM /6 PM THIS EVENING THROUGH 6 AM FRIDAY/...
THE LOWER LEVEL SOUTHERLY FLOW SHOULD REPLENISH SOME MOISTURE
TONIGHT. ALL INSTABILITY APPEARS TO BE ELEVATED, BUT IT DOES EXIST.
ANOTHER MID LEVEL IMPULSE IS PROGGED INTO OUR AREA WITH THIS
FORECAST CYCLE, ALTHOUGH IT DOESN'T HAVE ANY ASSOCIATED Q-VECTOR
CONVERGENCE. LOWER LEVEL FRONTOGENESIS IS PRACTICALLY NIL. THERE MAY
BE SOME DIFFERENTIAL DIVERGENCE, BUT IT MAY BE OFF THE COAST. WE
AGAIN UNCOMFORTABLY CARRY RATHER LOW CHANCE POPS WHICH ARE HIGHEST
NORTHWEST. WE HAVE LEFT OUT ANY MENTION OF FOG AT THIS POINT.
GUIDANCE AND CONTINUITY AGREED FAIRLY WELL ON TEMPERATURE, AND THEY
WERE ACCEPTED. IT LOOKS LIKE ANOTHER MUGGY NIGHT.

&&

.LONG TERM /FRIDAY THROUGH WEDNESDAY/...
THE WEAK UPPER TROUGH THAT HAS BEEN ACROSS THE AREA THE PAST FEW
DAYS FINALLY MOVES NORTHEAST OF THE AREA FRIDAY AND INTO NEW ENGLAND
FRIDAY NIGHT. SCATTERED SHOWERS/TSTMS WILL BE OVER THE AREA
FRI...BUT BECOME LESS IN COVERAGE BY SAT AS A RIDGE OF HIGH PRESSURE
FROM THE WEST TRIES TO BUILD IN. THE LATEST OPERATIONAL RUNS SHOW
LOW PRESSURE SPINNING OFF THE CAROLINA COAST THIS WEEKEND AND
SEVERAL SHORT WAVES ROUNDING THE UPPER RIDGE. THESE WAVES BRING THE
POSSIBILITY FOR SHOWERS/TSTMS WITH THEM. THE LOW OFF THE CAROLINAS
MAY THROW BACK MOISTURE FROM THE OCEAN BACK ACROSS THE AREA. THESE
SYSTEMS WILL KEEP US FROM HAVING A TOTALLY DRY FCST FOR THE WEEKEND
AND MONDAY...BUT THE VAST MAJORITY OF THE TIME IT WILL BE DRY.
ISOLATED/SCT SHOWERS AND TSTMS WILL BE AROUND FOR THE AFTERNOON
HOURS. A BETTER CHC FOR SHOWERS/TSTMS WILL BE NEXT TUE-TUE NIGHT AS
A LOW MOVES TO THE NORTH AND ITS ASSOCIATED FRONTS CROSS THE AREA.

TEMPERATURES WILL CLIMB TO ABOVE NORMAL VALUES FRI AND STAY THERE
THROUGH THE WEEKEND. MUCH ABOVE NORMAL TEMPERATURES WITH HIGHS CLOSE
TO 90 WILL BE AROUND FOR MON AND TUE NEXT WEEK. WE WILL KEEP THE
MENTION OF THE HIGH TEMPERATURES IN THE HWO PRODUCT THIS MORNING.
ONCE THE FRONTS CROSS THE AREA NEXT TUE...TEMPERATURES WILL RETURN
BACK TO A LITTLE ABOVE NORMAL WITH HIGHS IN THE LOW TO MID 80S.

&&

.AVIATION /15Z THURSDAY THROUGH MONDAY/...
THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG, KILG,
KMIV, KACY AND SURROUNDING AREAS.

FOR THE MOST PART, FOG WAS NOT AN ISSUE THIS MORNING, AND MAINLY
WE WERE SEEING MVFR TO VFR VISIBILITIES AROUND DAYBREAK. AN
EXCEPTION WAS AT ILG POSSIBLY BECAUSE OF THE FLOW OFF THE BAY.
REGARDING CEILINGS, MOST TAF SITES WERE ON THE CUSP BETWEEN IFR
AND MVFR EARLY THIS MORNING, WITH THE SOUTHEASTERN TAF SITES MOST
DIFFICULT TO FORECAST INSOFAR AS STRATUS THERE WAS MORE PATCHY
THAN IT WAS FURTHER INLAND. OUR TAF AT MIV WAS ON THE PESSIMISTIC
SIDE, BUT STRATUS WAS CONTINUING TO REDEVELOP THERE. REGARDING
ACY, WE HAVE GONE WITH AN OPTIMISTIC VFR FORECAST GIVEN
INDICATIONS FROM SATELLITE DATA. ELSEWHERE, WE FORECAST EITHER LOW
MVFR OR IFR CEILINGS THROUGH DAYBREAK, AFTER WHICH TIME WE
FORECAST ALL CEILINGS AND ANY LOW VISIBILITIES TO RISE TO VFR
DURING THE COURSE OF THE MORNING. GENERALLY SOUTHEAST WINDS AT
NEAR 10 KNOTS ARE EXPECTED. WE THEN FORECAST A MODEST
DETERIORATION TO MVFR CONDITIONS TOWARD THE END OF THE 06Z TAF
PERIOD. CONVECTION IS POSSIBLE TODAY, BUT NOT CERTAIN ENOUGH TO
CARRY IN ANY ONE TAF.

OUTLOOK...MOSTLY FINE FLYING WEATHER FRIDAY AND THROUGH THE
HOLIDAY WEEKEND. SCATTERED SHOWERS/TSTMS MAY CREATE LOCALLY POOR
CIGS/VSBYS DURING THE AFTERNOONS. OVERNIGHT FOG MAY CREATE
RESTRICTIONS IN VSBY EACH NIGHT.

&&

.MARINE...
WE ARE FORECASTING SUB-ADVISORY SOUTHEAST WINDS OF AROUND 10 KNOTS
AND SUB-ADVISORY SEAS THROUGH TONIGHT.

OUTLOOK...
SUB-SCA CONDITIONS SHOULD CONTINUE FRIDAY AND THROUGH THE HOLIDAY
WEEKEND. THE BIGGEST HAZARD IN THE OUTLOOK PERIOD WOULD BE
ISOLATED TO SCATTERED TSTMS.

&&

.PHI WATCHES/WARNINGS/ADVISORIES...
PA...NONE.
NJ...NONE.
DE...NONE.
MD...NONE.
MARINE...NONE.

&&

SYNOPSIS...O'HARA
NEAR TERM...DELISI/KRUZDLO
SHORT TERM...DELISI
LONG TERM...O'HARA
AVIATION...DELISI
MARINE...DELISI
Hazardous weather outlook, May 24, 4:42 AM EDT, 8 hours 37 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
442 AM EDT THU MAY 24 2012

DEZ002>004-MDZ008-012-015-019-020-NJZ001-007>010-012>014-016-020>024-
026-027-PAZ054-055-060>062-250845-
KENT-INLAND SUSSEX-DELAWARE BEACHES-CECIL-KENT MD-QUEEN ANNES-TALBOT-
CAROLINE-SUSSEX-WARREN-MORRIS-HUNTERDON-SOMERSET-MIDDLESEX-
WESTERN MONMOUTH-EASTERN MONMOUTH-SALEM-OCEAN-CUMBERLAND-ATLANTIC-
CAPE MAY-ATLANTIC COASTAL CAPE MAY-COASTAL OCEAN-
SOUTHEASTERN BURLINGTON-CARBON-MONROE-BERKS-LEHIGH-NORTHAMPTON-
442 AM EDT THU MAY 24 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...SOUTHERN
DELAWARE...NORTHEAST MARYLAND...CENTRAL NEW JERSEY...NORTHERN NEW
JERSEY...NORTHWEST NEW JERSEY...SOUTHERN NEW JERSEY...EAST CENTRAL
PENNSYLVANIA AND NORTHEAST PENNSYLVANIA.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

WIDESPREAD HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

DEZ001-NJZ015-017>019-PAZ067>071-250845-
NEW CASTLE-MERCER-GLOUCESTER-CAMDEN-NORTHWESTERN BURLINGTON-CHESTER-
MONTGOMERY-BUCKS-DELAWARE-PHILADELPHIA-
442 AM EDT THU MAY 24 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN DELAWARE...CENTRAL
NEW JERSEY...SOUTHERN NEW JERSEY AND SOUTHEAST PENNSYLVANIA.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

THE COMBINATION OF HIGH TEMPERATURES AND HIGH HUMIDITY LEVELS MAY
LEAD TO HEAT INDEX VALUES IN THE UPPER 90S TO AROUND 100 IN URBAN
AREAS DURING THE HOLIDAY WEEKEND INTO EARLY NEXT WEEK.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

ANZ430-431-450>455-250845-
DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
442 AM EDT THU MAY 24 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND
DELAWARE BAY WATERS.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

In the hours before

Special weather statement, May 24, 12:52 PM EDT, 27 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1252 PM EDT THU MAY 24 2012

NJZ017-018-022-241745-
ATLANTIC NJ-CAMDEN NJ-GLOUCESTER NJ-
1252 PM EDT THU MAY 24 2012

...A CLUSTER OF STRONG THUNDERSTORMS WILL AFFECT PORTIONS OF
ATLANTIC...CAMDEN AND GLOUCESTER COUNTIES...

AT 1250 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SMALL CLUSTER OF THUNDERSTORMS IN FAR WESTERN ATLANTIC COUNTY INTO
SOUTHEASTERN GLOUCESTER AND CAMDEN COUNTIES. THIS CLUSTER OF STORMS
IS MOVING NORTHWEST AT 25 MPH.

VERY HEAVY RAIN WILL FALL FROM THESE STORMS AND WILL CAUSE WATER TO
POND ON ROADS AND QUICKLY FILL ROADSIDE DITCHES.

SMALL HAIL AND WIND GUSTS UP TO 40 MPH ARE POSSIBLE WITH THESE
STORMS.

CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS. DO NOT
SEEK SHELTER UNDER TREES WHEN LIGHTNING THREATENS, MOVE INDOORS WHEN
A THUNDERSTORM APPROACHES.

LAT...LON 3959 7467 3951 7499 3983 7531 3993 7498
      3986 7491 3979 7491 3978 7489 3978 7485

FORECASTER: GORSE
Special weather statement, May 24, 1:19 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
119 PM EDT THU MAY 24 2012

NJZ015-019-241815-
MERCER NJ-NORTHWESTERN BURLINGTON NJ-
119 PM EDT THU MAY 24 2012

...STRONG THUNDERSTORMS WILL AFFECT BURLINGTON AND MERCER COUNTIES...

AT 116 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
SCATTERED DEVELOPING STRONG THUNDERSTORMS ALONG A LINE EXTENDING
FROM 12 MILES SOUTHEAST OF TRENTON TO 15 MILES SOUTHEAST OF
CAMDEN...MOVING NORTH AT 10 MPH. THE THUNDERSTORMS WILL BE NEAR
EVESHAM AROUND 130 PM...CROSSWICKS...LUMBERTON AROUND 145
PM...YARDVILLE-GROVEVILLE...NWS OFFICE AROUND 200 PM...WHITE HORSE
AND FLORENCE AROUND 215 PM.

VERY HEAVY RAIN WILL FALL FROM THESE STORMS...AND WILL CAUSE WATER TO
POND ON ROADS AND QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS.

WIND GUSTS TO 50 MPH ARE POSSIBLE WITH THESE STORMS.

EXPECT SMALL HAIL AND FREQUENT...DANGEROUS CLOUD TO GROUND LIGHTNING
FROM THESE STORMS.

IF YOU SEE THREATENING WEATHER, MOVE INDOORS QUICKLY.

LAT...LON 3979 7485 3979 7488 4000 7500 4008 7489
      4008 7487 4013 7482 4012 7478 4013 7474
      4016 7472 4018 7474 4024 7467 4007 7458

TFG

The office that day

Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 24, 12:52 PM EDTSpecial Weather StatementPHICamden, Gloucester53 min
May 24, 1:06 PM EDTAreal Flood AdvisoryPHIAtlantic, Burlington, Camden, Gloucester94 min
May 24, 1:18 PM EDTSevere Thunderstorm WarningPHICamden, Gloucester38 min
May 24, 1:27 PM EDTSevere Thunderstorm WarningPHIBurlington, Camden48 min
May 24, 1:36 PM EDTAreal Flood AdvisoryPHIBurlington84 min
May 24, 1:47 PM EDTSevere Thunderstorm WarningPHIBurlington, Mercer, Monmouth43 min
May 24, 1:50 PM EDTFlash Flood WarningPHIBurlington89 min
May 24, 2:01 PM EDTAreal Flood AdvisoryPHIBurlington, Camden, Gloucester, Mercer83 min
May 24, 2:08 PM EDTSevere Thunderstorm WarningPHIMercer52 min
May 24, 2:21 PM EDTAreal Flood AdvisoryPHIHunterdon, Mercer, Somerset97 min
May 24, 2:32 PM EDTSevere Thunderstorm WarningPHIBurlington, Mercer29 min
May 24, 2:36 PM EDTSevere Thunderstorm WarningPHIHunterdon, Mercer54 min
May 24, 3:13 PM EDTAreal Flood AdvisoryPHIHunterdon, Warren91 min
May 24, 3:38 PM EDTSpecial Weather StatementPHIHunterdon, Somerset67 min
May 24, 4:23 PM EDTSpecial Weather StatementPHIMorris, Sussex, Warren97 min
May 24, 1:57 PM EDTSpecial Weather StatementPHIDelaware, Philadelphia63 min
May 24, 2:26 PM EDTSpecial Weather StatementPHIDelaware, Montgomery64 min
May 24, 3:09 PM EDTSpecial Weather StatementPHIBerks, Lehigh66 min
May 24, 3:16 PM EDTSevere Thunderstorm WarningPHIBucks, Lehigh, Northampton59 min
May 24, 3:39 PM EDTAreal Flood AdvisoryPHIBerks, Montgomery57 min
May 24, 4:00 PM EDTAreal Flood AdvisoryPHICarbon, Monroe67 min
May 24, 4:07 PM EDTSpecial Weather StatementPHICarbon, Monroe83 min
May 24, 4:19 PM EDTSpecial Weather StatementPHICecil56 min

Nearby

Special Weather Statements in New Jersey, 2012Every special weather statement in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.